English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14357413      Online Users : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/64949


    Title: Strong connectivity in symmetric graphs and generation of maximal minimally strongly connected subgraphs
    Authors: Das, S. R.;盛慶琜;Sheng, Ching-lai
    Contributors: 淡江大學經營決策學系
    Date: 1978-06
    Issue Date: 2011-10-20 16:13:03 (UTC+8)
    Publisher: Elsevier
    Relation: Information Sciences 14(3), pp.181-187
    DOI: 10.1016/0020-0255(78)90041-5
    Appears in Collections:[Department of Management Sciences] Journal Article

    Files in This Item:

    File SizeFormat
    index.html0KbHTML162View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback